# SDR WX0A2022050974082

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 13,081 hours, 6,618 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 869096
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (13WL) DISPLAYED AFTER PERFORMING EPSU TEST / REMOVED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM 33-51-38-000-002-A AND NEW BATTERY INSTALLED IAW AMM 33-51-38-400-002-A.  OPS TEST GOOD."
